The Bethe Ansatz

1988.Sklyanin.JPA.21 1988.Sklyanin.JPA.21

E. K. Sklyanin, Boundary conditions for integrable quantum systems, J. Phys. A: Math. Gen. 21, 2375-2389 (1988), doi:10.1088/0305-4470/21/10/015.

Extended data  
Author E. K. Sklyanin
Title Boundary conditions for integrable quantum systems
Journal J. Phys. A: Math. Gen.
Volume 21
Pages 2375-2389
Year 1988
doi 10.1088/0305-4470/21/10/015
Publication date  
Submission date  
        author = {E. K. Sklyanin},
        title = {Boundary conditions for integrable quantum systems},
        journal = {J. Phys. A: Math. Gen.},
        volume = {21},
        number = {10},
        pages = {2375-2389},
        OPTurl = {},
        year = {1988},
        abstract = {A new class of boundary conditions is described for quantum systems integrable by means of the quantum inverse scattering (R-matrix) method. The method proposed allows the author to treat open quantum chains with appropriate boundary terms in the Hamiltonian. The general considerations are applied to the XXZ and XYZ models, the nonlinear Schrodinger equation and Toda chain.},
        doi = {10.1088/0305-4470/21/10/015}


Creative Commons License Except where otherwise noted, all content is licensed under a Creative Commons Attribution 4.0 International License.

Author: Jean-Sébastien Caux

Created: 2024-01-18 Thu 14:24